ID 98
Author
Kohda, Atsuhito Department of Applied Mathematics Faculty of Engineering The University of Tokushima KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
We consider a condition that arises in the theory of H-surface and the Plateau problem. This condition is related to the fact that the Plateau problem is invariant under the conformal transformations of the unit disk. Therefore some normalization is needed for the conformal transformations. Concerning this condition, we state preliminary results in this paper.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
26
Start Page
31
End Page
37
Sort Key
31
Published Date
1993-02-24
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology